# SDR 96ZZZX1675

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 31031
- Condition: Defective
- Location: Green Side
- Part time: 217 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEYOND SERVICEABLE LIMITS.  BULB FITS LOOSE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
